Publication
Title
Numerical solution of a conspicuous consumption model with constant control delay
Author
Abstract
Language
English
Source (journal)
Automatica / International Federation of Automatic Control. - Oxford
Publication
Oxford : 2011
ISSN
0005-1098
Volume/pages
47:9(2011), p. 1868-1877
ISI
000294877400003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.06.2012
Last edited 06.07.2018
To cite this reference